| Model Number |
10010453 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that during use with bd alaris pump module smartsite low sorbing infusion set air was discovered in line just as it was reaching patient, alarm was not sounding.Information about potential patient impact has not been received.The following information was provided by the initial reporter: ¿i need help with getting a hold of a representative that can do some testing of a line and filter.This is for a bd alaris pump infusion set 1.2-micron filter ref (b)(4) that had air in the line below the filter.The in the line was noted by the bedside rn, just as it was reaching the patient.The alarm from the pump was not sounding (this was sequestered).We want to see if there was something wrong with the line or filter.¿.
Additional Manufacturer Narrative
Investigation summary no product or photo was returned by the customer.It was reported by the customer that the reported issue of a bd alaris pump infusion set 1.2-micron filter ref 10010453 had air in the line below the filter." the customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10010453 because a lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
It was reported that during use with bd alaris pump module smartsite low sorbing infusion set air was discovered in line just as it was reaching patient, alarm was not sounding.Information about potential patient impact has not been received.The following information was provided by the initial reporter: ¿i need help with getting a hold of a representative that can do some testing of a line and filter.This is for a bd alaris pump infusion set 1.2-micron filter ref (b)(4).That had air in the line below the filter.The in the line was noted by the bedside rn, just as it was reaching the patient.The alarm from the pump was not sounding (this was sequestered).We want to see if there was something wrong with the line or filter.¿.